Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 19, 2011, 3:01 PM CDT. It took effect at Mar 20, 2011, 4:00 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2011, 3:01 PM CDT (20:01 UTC)
- In effect from
- Mar 20, 2011, 4:00 AM CDT
- Expired
- Mar 21, 2011, 3:00 AM CDT
- In force
- 23 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
935 WHUS73 KMKX 192001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT SAT MAR 19 2011 ...SOUTHEAST WINDS RAMP UP LATER TONIGHT INTO SUNDAY... .LOW PRESSURE APPROACHING FROM THE PLAINS WILL HELP TO INCREASE SOUTHEAST WINDS TO 15 TO 25 KNOTS LATER TONIGHT INTO SUNDAY. SOME GUSTS MAY APPROACH 30 KNOTS. AS THE LOW SHIFTS TO THE NORTHEAST SUNDAY EVENING...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL KICK IN ON THE BACK SIDE OF THE DEPARTING LOW. LMZ643>646-200415- /O.NEW.KMKX.SC.Y.0026.110320T0900Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 3 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 3 AM CDT MONDAY. * WINDS: SOUTHEAST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT INTO SUNDAY DIMINISHING FOR A TIME SUNDAY EVENING. WINDS SHIFTING TO THE NORTHWEST LATER SUNDAY EVENING AND INCREASING BACK TO 15 TO 25 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET ON SUNDAY...SUBSIDING TO 2 TO 4 FEET LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
610 WHUS73 KMKX 200214 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CDT SAT MAR 19 2011 ...SOUTHEAST WINDS RAMP UP LATER TONIGHT INTO SUNDAY... .LOW PRESSURE APPROACHING FROM THE PLAINS WILL HELP TO INCREASE SOUTHEAST WINDS TO 15 TO 25 KNOTS LATER TONIGHT INTO SUNDAY. SOME GUSTS MAY APPROACH 30 KNOTS. AS THE LOW SHIFTS TO THE NORTHEAST SUNDAY EVENING...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL KICK IN ON THE BACK SIDE OF THE DEPARTING LOW. LMZ643>646-201015- /O.CON.KMKX.SC.Y.0026.110320T0900Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 3 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 3 AM CDT MONDAY. * WINDS: SOUTHEAST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT INTO SUNDAY DIMINISHING FOR A TIME SUNDAY EVENING. WINDS SHIFTING TO THE NORTHWEST LATER SUNDAY EVENING AND INCREASING BACK TO 15 TO 25 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET ON SUNDAY...SUBSIDING TO 2 TO 4 FEET LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
321 WHUS73 KMKX 200809 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CDT SUN MAR 20 2011 ...BRISK SOUTHEAST WINDS TODAY... .LOW PRESSURE APPROACHING FROM THE PLAINS WILL GENERATE BRISK SOUTHEAST WINDS OF 15 TO 25 KNOTS TODAY. SOME GUSTS MAY APPROACH 30 KNOTS. AS THE LOW SHIFTS TO THE EAST NORTHEAST LATER THIS EVENING...WINDS WILL VEER TO THE WEST THEN NORTHWEST AT 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY AROUND 3 AM TONIGHT. LMZ643>646-201615- /O.CON.KMKX.SC.Y.0026.110320T0900Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 AM CDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. WINDS WILL VEER TO THE WEST THEN NORTHWEST LATER THIS EVENING AND INCREASING BACK TO 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET ON SUNDAY...SUBSIDING TO 2 TO 4 FEET LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
144 WHUS73 KMKX 201547 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1047 AM CDT SUN MAR 20 2011 ...BRISK SOUTHEAST WINDS TODAY... .LOW PRESSURE APPROACHING FROM THE PLAINS WILL GENERATE BRISK SOUTHEAST WINDS OF 15 TO 25 KNOTS TODAY. SOME GUSTS MAY APPROACH 30 KNOTS. AS THE LOW SHIFTS TO THE EAST NORTHEAST LATER THIS EVENING...WINDS WILL VEER TO THE WEST THEN NORTHWEST AT 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY AROUND 3 AM TONIGHT. LMZ643>646-210000- /O.CON.KMKX.SC.Y.0026.000000T0000Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1047 AM CDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. WINDS WILL VEER TO THE WEST THEN NORTHWEST LATER THIS EVENING AND INCREASING BACK TO 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHUS73 KMKX 202021 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CDT SUN MAR 20 2011 ...BRISK SOUTHEAST WINDS TODAY... .LOW PRESSURE APPROACHING FROM THE PLAINS WILL GENERATE BRISK SOUTHEAST WINDS OF 15 TO 25 KNOTS INTO THIS EVENING. SOME GUSTS MAY APPROACH 30 KNOTS. AS THE LOW SHIFTS TO THE EAST NORTHEAST LATER THIS EVENING...WINDS WILL VEER TO THE WEST THEN NORTHWEST AT 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY AROUND 3 AM TONIGHT. LMZ643>646-210430- /O.CON.KMKX.SC.Y.0026.000000T0000Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 PM CDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY. * WINDS: SOUTHEAST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS WILL VEER TO THE WEST THEN NORTHWEST LATER THIS EVENING AND INCREASING BACK TO 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS73 KMKX 210205 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CDT SUN MAR 20 2011 ...WINDS TURNING TO THE WEST AND INCREASING AGAIN LATER TONIGHT... .LOW PRESSURE PASSING JUST SOUTH OF THE AREA WILL RESULT IN THE SOUTHEAST WINDS BACKING TO THE WEST LATER TONIGHT. THE WINDS WILL ALSO INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. HENCE THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT. WAVE HEIGHTS WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. SOME PATCHY DENSE FOG MAY DEVELOP AS WARM...MOIST AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN FOR A TIME TONIGHT. LMZ643>646-210800- /O.CON.KMKX.SC.Y.0026.000000T0000Z-110321T0800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT MONDAY. * WINDS: SOUTHEAST 5 TO 15 KNOTS WILL BACK TO THE WEST AND INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 2:52 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 19, 2:52 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT SAT MAR 19 2011
.SHORT TERM...
TONIGHT- CONFIDENCE...MEDIUM
SURFACE HIGH AND DRY AIR INFLUENCE WILL DOMINATE THIS EVENING. THE
HIGH PULLS AWAY AND SOUTHWEST 850 LOW LEVEL JET STARTS TO TAKE AIM
ON SOUTHWEST WI. THIS RESULTS IN INCREASED MOISTURE TRANSPORT INTO
SW WI....ESPECIALLY AREAS NEAR AND W/SW OF MADISON. 290-300K
ISENTROPIC PLOTS SHOW DECENT UPGLIDE AND PRETTY AGRESSIVE SATURATION
AFTER 6Z. 12Z ECMWF EXPANDS PRECIP FURTHER EAST TO ENCOMPASS ENTIRE
CWA. SO TWEEKED POPS UP A BIT IN THE EAST. HOWEVER WILL STILL HAVE
THE HIGHEST POPS IN WESTERN CWA CLOSEST TO BEST MOISTURE
ADVECTION/LOW LEVEL JET AXIS AND LOWER POPS FURTHER EAST.
SUNDAY- CONFIDENCE...MEDIUM
SHORTWAVE ENERGY AND SOMEWHAT OF A COUPLED JET SIGNATURE WILL
COMBINE WITH LOW LEVEL MOISTURE TRANSPORT AND OVERALL FAVORABLE
POSITION OF 850 MILLIBAR LOW LEVEL JET AXIS. MODELS IN GOOD
AGREEMENT ON WIDESPREAD QPF ACROSS THE CWA. THE HIGH POPS WILL BE
MAINTAINED AND EVEN BOOSTED SOME MORE. WEAK ELEVALTED CAPE AND SOME
FAVORABLE LAPSE RATES ALOFT...SO WILL KEEP THE THUNDER IN THE GRIDS.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM
12Z NAM/GFS/00Z ECMWF PUSHES THE LEAD SHORTWAVE ACROSS THE NORTHERN
GREAT LAKES REGION LATE SUNDAY NIGHT AND INTO SOUTHEAST CANADA ON
MONDAY...AS UPPER RIDGE BUILDS OVER THE EASTERN PLAINS/WESTERN
MISSISSIPPI VALLEY REGION. THE MAIN UPPER LOW/SHORTWAVE REMAINS
ALONG WEST COAST OF THE U.S. SUNDAY NIGHT AND OVER THE FAR WESTERN
U.S. MONDAY.
MODELS BRING A SURFACE LOW/TROUGH THROUGH WISCONSIN SUNDAY NIGHT.
ATMOSPHERE SATURATES QUICKLY FROM WEST TO EAST SUNDAY MORNING WITH
850 MB JET OF CLOSE TO 50 KNOTS. RATHER STRONG UPWARD MOTION WITH
MODERATE TO STRONG 850 MB MOISTURE CONVERGENCE. SHOWERS EXPECTED
WITH SOME ELEVATED THUNDERSTORMS POSSIBLE MAINLY SUNDAY AFTERNOON
AND EVENING WITH ELEVATED CAPE NEAR 140 J/KG. NAM PRECIP FOR THIS
EVENT NOW 0.50 TO 0.80 INCHES. GFS SIMILAR BUT HAS SOME HIGHER
BULLS EYES DUE TO CONVECTIVE FEEDBACK.
GFS BRINGS SOUTHERN SECTIONS OF THE FORECAST AREA INTO THE WARM
SECTOR...00Z ECMWF BRINGS THE LOW ACROSS THE ILLINOIS BORDER
REGION WHILE 12Z NAM HAS MORE OF A DOUBLE STRUCTURE LOW...WITH
NORTHERN LOW NEAR THE UPPER SHORTWAVE AND SECOND SOUTHERN LOW IS
ALONG A WARM FRONT THAT STAYS JUST SOUTH OF WISCONSIN. PREFER THIS
SOLUTION...WITH WARM AIR STAYING OVER ILLINOIS AND INDIANA.
SURFACE HIGH PRESSURE THEN BUILDS OVER THE UPPER MISSISSIPPI
VALLEY MORNING...REACHING WISCONSIN MONDAY EVENING.
.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
SECOND SHORTWAVE IS EJECTED...MOVING ACROSS THE ROCKIES MONDAY
NIGHT THEN MOVING INTO EASTERN MONTANA AND THE DAKOTAS TUESDAY MORNING.
BY WEDNESDAY 12Z GFS/00Z ECMWF STILL PUSHES THE DAKOTA SHORTWAVE
INTO SOUTHERN MINNESOTA.
THIS BRINGS SURFACE LOW INTO NEBRASKA ON TUESDAY. 12Z GFS IS JUST
A LITTLE FATHER NORTH INTO SOUTHEAST SOUTH DAKOTA. THE LOW THEN
MOVES ACROSS IOWA TUESDAY NIGHT AND INTO NORTHERN ILLINOIS LATE
TUESDAY NIGHT OR WEDNESDAY MORNING. 12Z GFS/00Z ECMWF WOULD BRING
RAIN TUESDAY AND INTO TUESDAY EVENING THEN TRANSITIONING TO MAINLY
SNOW FROM THE NORTH AS THICKNESS VALUES COOL LATE TUESDAY NIGHT
AND WEDNESDAY. BY THE TIME THIS HAPPENS MOST OF THE MODERATE/HEAVY
PRECIPITATION WOULD HAVE FALLEN...AND SHIFTED NORTH...SO DO NOT
ANTICIPATE EXTENSIVE HEADLINE EVENT IN OUR FORECAST AREA. FORECAST
SOUNDINGS HAVE A RATHER EXTENSIVE LAYER OF ABOVE FREEZING
TEMPERATURES BELOW 700 MB. FORECAST SOUNDINGS DO COOL AT THE
SURFACE...BUT REMAIN AT OR JUST ABOVE FREEZING. DON'T ANTICIPATE
MUCH FREEZING RAIN POTENTIAL SINCE SURFACE TEMPERATURES START OUT
ABOVE FREEZING. QPF AMOUNTS AROUND 1.25 INCHES WHICH WOULD ADD TO
RIVER RISES FROM THE RECENT SNOW MELT.
.LONG TERM...
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
UPPER TROUGH REMAINS OVER SOUTHEAST CANADA AND EXTENDS INTO
NORTHERN WISCONSIN THURSDAY AND FRIDAY. UPPER RIDGE BUILDS OVER
THE NORTHERN PLAINS FRIDAY. WITH THE PROXIMITY OF THE COLD UPPER
TROUGH AND CYCLONIC FLOW SOME STRATOCUMULUS WOULD
LINGER...ESPECIALLY EAST DURING DAYTIME HEATING.
MEANWHILE...A LARGE SURFACE RIDGE SHOULD EXTEND FROM CENTRAL
CANADA INTO THE MINNESOTA AREA THURSDAY NIGHT AND FRIDAY.
.SATURDAY...FORECAST CONFIDENCE...MEDIUM
THE NEXT IN THE SERIES OF SHORTWAVES OVER THE WESTERN U.S. IS
EJECTED TO THE CENTRAL ROCKIES SATURDAY.
SURFACE RIDGE PUSHES EAST ACROSS WISCONSIN AS THE NEXT SURFACE LOW
DEVELOPS OVER THE CENTRAL ROCKIES/HIGH PLAINS. 12Z GFS/00Z ECMWF
AND 06Z DGEX ALL KEEP PRECIPITATION JUST TO THE WEST.
&&
.AVIATION...MUCH OF THE OVERNIGHT WILL BE VFR WITH INCREASING
MID/HIGH CLOUDS AS WARM AIR ADVECTION BEGINS ON BACK SIDE OF
DEPARTING HIGH PRESSURE. EXPECTING A FAIRLY QUICK DROPOFF IN
CEILINGS SUNDAY AS THE RAIN SPREADS INTO THE TAF LOCALES. WITH
WINDS/RAIN...DECENT MIXING...DID NOT JUMP ON THE 1/2 MILE VSBYS
DEPICTED ON MET/MAV MOS GUIDANCE.
&&
.MARINE...SOUTHEAST WINDS WILL GRADUALLY INCREASE TONIGHT AS
PRESSURE GRADIENT TIGHTENS UP AHEAD OF APPROACHING LOW PRESSURE.
TIGHTEST GRADIENT WILL BE ON SUNDAY THEN AS THE LOW PASSES NEARBY
PERHAPS A LULL SUNDAY EVENING. AFTER THE LOW MOVES NORTHEAST THE
POST-FRONTAL GRADIENT TIGHTENS UP A BIT LATER SUNDAY NIGHT WITH
NORTHWEST WINDS. WILL HOIST A SMALL CRAFT ADVISORY TO ACCOUNT FOR
LATER TONIGHT THROUGH LATER SUNDAY NIGHT TO ACCOUNT FOR THE STRONGER
WINDS/HIGHER WAVES WITH THIS SYSTEM.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 3 AM CDT MONDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...06/HENTZ
VERY SHORT TERM/AVIATION/MARINE...10/COLLARHazardous weather outlook, Mar 19, 3:49 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT SAT MAR 19 2011 WIZ046-047-051-052-056>060-062>072-200900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 349 AM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED SOUTHWEST OF MADISON AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY INTO SUNDAY EVENING. WINTER RETURNS ON TUESDAY...AS A MIX OF RAIN AND SNOW IS EXPECTED NORTH OF A RACINE TO MADISON TO BARABOO LINE. BY TUESDAY NIGHT...COLDER AIR FLOWING IN WILL CHANGE THAT MIX OVER TO ALL SNOW ROUGHLY NORTH OF A MILWAUKEE TO MADISON LINE...WITH SNOW ACCUMULATIONS POSSIBLE. A WINTRY MIX SHOULD FALL TO THE SOUTH. ITS POSSIBLE THERE COULD BE A NARROW REGION OF FREEZING RAIN FOR A TIME. STAY TUNED FOR LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED OVER THE NEXT SEVEN DAYS. LMZ643>646-200900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY THROUGH SUNDAY NIGHT DUE TO BREEZY SOUTHEAST TO SOUTH WINDS AND HIGH WAVES AHEAD OF APPROACHING LOW PRESSURE. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED TUESDAY THROUGH WEDNESDAY NIGHT DUE TO BRISK EASTERLY WINDS AND HIGH WAVES AS LOW PRESSURE PASSES SLOWLY SOUTH OF WISCONSIN. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.